Alert archive / Georgia / River Flood Warnings in 2025

River Flood Warning 56, NWS Atlanta, GA

February 13, 2025Floyd County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 13, 2025, 12:42 PM EST for Floyd County, Georgia. It was in force for 51 hr.

The area

The outline as issued.

The facts

Issued
Feb 13, 2025, 12:42 PM EST (17:42 UTC)
Expired
Feb 15, 2025, 3:39 PM EST
In force
51 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 106 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coosa River at Mayos Bar Lock and Dam near Rome (RMBG1).

Action stage
21 ft
Minor stage
24 ft
Moderate stage
31 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02397000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

452 
WGUS42 KFFC 131742
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1242 PM EST Thu Feb 13 2025

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Coosa River at Mayo's Bar near Rome affecting Floyd County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC115-140545-
/O.NEW.KFFC.FL.W.0056.250213T1742Z-000000T0000Z/
/RMBG1.1.ER.250213T1739Z.250213T1739Z.000000T0000Z.NO/
1242 PM EST Thu Feb 13 2025

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Coosa River at Mayo's Bar near Rome.

* WHEN...From this afternoon until further notice.

* IMPACTS...At 24 feet, Minor flooding begins of the woodlands...
  fields and pastures along the river upstream and downstream from 
  the gage on the old Lock and Dam behind the Trading Post. The boat 
  ramp will be mostly under water at the Lock and Dam park.

* ADDITIONAL DETAILS...
  - At 12:39 PM EST Thursday the stage was 23.9 feet and rising.
  - Forecast...No forecast is available for this location.
  - Flood stage is 24 feet.
  - Flood History...This crest compares to a previous crest of
    24.2 feet on 04/09/2023.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3421 8539
      3427 8542 3428 8537 3423 8526


$$
5 follow-up statements
907 
WGUS82 KFFC 140347
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1047 PM EST Thu Feb 13 2025

...The Flood Warning continues for the following rivers in Georgia...

  Coosa River at Mayo's Bar near Rome affecting Floyd County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC115-141600-
/O.CON.KFFC.FL.W.0056.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.250213T1739Z.250214T0300Z.000000T0000Z.NO/
1047 PM EST Thu Feb 13 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Coosa River at Mayo's Bar near Rome.

* WHEN...Until further notice.

* IMPACTS...At 26.8 feet, Minor flooding continues in the 
  woodlands...fields and pastures along the river upstream and 
  downstream from the gage on the old Lock and Dam behind the 
  Trading Post. The boat ramp will be completely under water at Lock 
  and Dam park.

* ADDITIONAL DETAILS...
  - At 10:00 PM EST Thursday the stage was 26.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:00 PM EST Thursday was 26.8 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 24.0 feet.
  - Flood History...This crest compares to a previous crest of
    27.2 feet on 03/26/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3421 8539
      3427 8542 3428 8537 3423 8526


$$
100 
WGUS82 KFFC 141547
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1047 AM EST Fri Feb 14 2025

...The Flood Warning continues for the following rivers in Georgia...

  Coosa River at Mayo's Bar near Rome affecting Floyd County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC115-150400-
/O.CON.KFFC.FL.W.0056.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.250213T1739Z.250214T1430Z.000000T0000Z.NO/
1047 AM EST Fri Feb 14 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Coosa River at Mayo's Bar near Rome.

* WHEN...Until further notice.

* IMPACTS...At 29 feet, Minor flooding continues to expand further 
  into the woodlands...fields and pastures along the river upstream 
  and downstream from the gage on the old Lock and Dam behind the 
  Trading Post. The water will reach the top of the old Lock and Dam 
  structure.

* ADDITIONAL DETAILS...
  - At 10:15 AM EST Friday the stage was 27.5 feet and steady.
  - Forecast...No forecast is available for this location.
  - Flood stage is 24 feet.


&&

LAT...LON 3425 8524 3421 8518 3417 8526 3421 8539
      3427 8542 3428 8537 3423 8526


$$
617 
WGUS82 KFFC 150201
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
901 PM EST Fri Feb 14 2025

...The Flood Warning continues for the following rivers in Georgia...

  Coosa River at Mayo's Bar near Rome affecting Floyd County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC115-151415-
/O.CON.KFFC.FL.W.0056.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.250213T1739Z.250214T1430Z.000000T0000Z.NO/
901 PM EST Fri Feb 14 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Coosa River at Mayo's Bar near Rome.

* WHEN...Until further notice.

* IMPACTS...At 26 feet, Minor flooding continues in the woodlands...
  fields and pastures along the river upstream and downstream from 
  the gage on the old Lock and Dam behind the Trading Post. The boat 
  ramp will be completely under water at Lock and Dam park.

* ADDITIONAL DETAILS...
  - At 8:30 PM EST Friday the stage was 27.4 feet and nearly
    steady.
  - Forecast...No forecast is available for this location.
  - Flood stage is 24 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3421 8539
      3427 8542 3428 8537 3423 8526


$$
395 
WGUS82 KFFC 151027
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
527 AM EST Sat Feb 15 2025

...The Flood Warning continues for the following rivers in Georgia...

  Coosa River at Mayo's Bar near Rome affecting Floyd County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC115-152230-
/O.CON.KFFC.FL.W.0056.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.250213T1739Z.250214T1430Z.000000T0000Z.NO/
527 AM EST Sat Feb 15 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Coosa River at Mayo's Bar near Rome.

* WHEN...Until further notice.

* IMPACTS...At 26.0 feet, Minor flooding continues in the 
  woodlands...fields and pastures along the river upstream and 
  downstream from the gage on the old Lock and Dam behind the 
  Trading Post. The boat ramp will be completely under water at Lock 
  and Dam park.

* ADDITIONAL DETAILS...
  - At 4:45 AM EST Saturday the stage was 27.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:45 AM EST Saturday was 27.5 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 24.0 feet.
  - Flood History...This crest compares to a previous crest of
    27.2 feet on 03/26/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3421 8539
      3427 8542 3428 8537 3423 8526


$$
109 
WGUS82 KFFC 152039
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
339 PM EST Sat Feb 15 2025

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Coosa River at Mayo's Bar near Rome affecting Floyd County.

GAC115-152145-
/O.CAN.KFFC.FL.W.0056.000000T0000Z-250215T2039Z/
/RMBG1.1.ER.250213T1739Z.250214T1430Z.000000T0000Z.NO/
339 PM EST Sat Feb 15 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Coosa River at Mayo's Bar near Rome.

* ADDITIONAL DETAILS...
  - At 3:00 PM EST Saturday the stage was 23.9 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:00 PM EST Saturday was 27.5 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3421 8539
      3427 8542 3428 8537 3423 8526


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 13, 10:53 AM EST, 1 hour 49 minutes earlier.

Area forecast discussion, Feb 13, 10:53 AM EST, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1053 AM EST Thu Feb 13 2025

.UPDATE...
Issued at 1042 AM EST Thu Feb 13 2025

Shower activity has cleared most of the County Warning Area other
than the extreme SE corner. For the update, have adjusted
temperatures and cloud cover to match current obs and trends. /SEC

&&

.SHORT TERM...
(Today through Friday)
Issued at 332 AM EST Thu Feb 13 2025

Strong wedge is still holding in place across much of north and
central GA early this morning. A cold front is currently situated
across central AL and is pushing east. A line of showers and
thunderstorms has developed out ahead of the front. On the north
side of the wedge, the convection remains elevated. However, along
the entire line heavy rainfall is occurring. So far, the axis of
heavier rainfall has occurred roughly along the Interstate 85
corridor and northward. There is a very narrow band of 4" to 5"
totals that stretches from Haralson County through Polk and Bartow
counties to Cherokee County. River Flood Warnings and Flash Flood
Warnings remain in effect. No changes to the Flood Watch are
anticipated at this time.

Wedge is well depicted in the observations across the CWA this
morning. There has been some erosion on the SW side and the boundary
looks to be just north of CSG. Where the wedge has eroded, storms
will be able to become surface based and tap into a little
instability. South of the wedge, a few strong storms will be
possible early this morning. Strong, gusty winds would be likely
within any of the stronger storms (along with the heavy rainfall).

Line of convection is moving at a fairly decent clip and conditions
should improve from north to south fairly quickly this morning.
Models are indicating clearing skies by early afternoon. High
pressure will build in quickly from the west.

Along with high pressure, a much drier and cooler airmass will also
build into the CWA. MinT values tonight will mostly be in the 20s
and 30s...with some lower 40s in the far SE. These temps are fairly
close to normal for this time of year. MaxT values for Friday will
be near or slightly below normal.

NListemaa

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 332 AM EST Thu Feb 13 2025

Surface high pressure will be exiting off the eastern seaboard with
another CAD wedge developing in northeast GA along the lee side of
the Appalachians Friday night into early Saturday. Meanwhile, a mid-
level trough will dig across the western CONUS and track across the
Southern Plains Saturday into Sunday. At the surface, a low pressure
system and attendant cold front forming in the ArkLaTx tracking
eastward will bring a final round of rain and a conditional severe
threat for our area Saturday Night into Sunday. Latest model runs
have indicated a slightly slower progression of this system.
Nontheless, rain chances will start to increase on Saturday as a
warm front lifts northward and becoming more widespread overnight
into Sunday along and ahead of the cold front. The surface low and
upper level support lifts quickly to the NNE early Sunday while the
cold front moves through and rain chances gradually coming to an
end. Surface high pressure will once again moves back into the
region with quasi-zonal flow aloft. Thus we welcome another period
of dry weather and seasonal temperatures on Monday lasting through
Tuesday. Around mid to late weekend ensembles depict a southern
stream system tracking across the Southern states bringing yet
another round of unsettled weather. Stay tuned...

Weekend Severe Potential: Similar to the Wednesday/Thursday, the
more favorable timeframe for thunderstorms, potentially severe
thunderstorms will be Saturday Night into early Sunday. As we know,
nighttime severe weather can be especially hazardous, so remain
weather aware. As of this update, SPC has painted a Slight Risk
(Level 2 of 5) for North and west-central GA (including the ATL
Metro). Uncertainties in the severe potential still remain. What we
know: The convective mode would likely be linear owing to the high
shear/low CAPE environment. Thus, isolated damaging winds and/or
embedded spin up tornadoes could form within any kinks or breaks in
the line. The area highlighted by the severe risk area (North and
west-central GA including the ATL metro) will be in relatively close
proximity to the surface low and better forcing. The CAD wedge may
limit severe potential for areas east of the ATL metro. What we
don't know: How much instability will be able to materialize at the
surface? Does the lingering CAD wedge inhibit convective
development?

Weekend Rain and flooding chances: Rivers are likely to still be
elevated with soils across the North well saturated and primed prior
to this next round of rainfall this weekend. Minimal changes to the
forecast rainfall totals Saturday through Sunday with values north
of I-20/I-85 corridor ranging from 1 to 1.75 inches with isolated up
to 2 inches at the higher elevations. NBM probabilities of greater
than 1 inch of rainfall for this same region by Monday morning range
from 70% to 90% -- the higher end probabilities in far north GA and
at the highest elevations. Greater than 2 inches for North GA only
still range from 45 to 50%. So while less 'heavy' rainfall with this
system overall it may still be significant given antecedent soil
conditions particularly up in North GA. WPC has painted a Marginal
Risk (Level 1 of 4) for areas north of I-20/I-85 for heavy rainfall
on Saturday.

Long Term Temperature Overview: Seasonal temperatures are forecast
for Friday with highs in the mid 50s to 60s and lows in the mid 30s
to mid 40s. Saturday and Sunday look to be the warmest days in the
period at least for parts of Central GA with highs ranging in the
mid 50s to the north and mid/upper 70s across the south. We cool off
at the start of the work week with morning lows on Monday in the 20s
and 30s with forecast highs in the 40s and 50s and rebounding back
into the 50s and 60s by Tuesday.

07

&&

.AVIATION...
(12Z TAFS)
Issued at 619 AM EST Thu Feb 13 2025

LIFR/IFR cigs may hang around for the next couple of hours before
improving. VFR expected by the early afternoon. Winds should
switch around to the NW side around or just after 12Z. Frequent
gusts to around 25kt likely during the afternoon.

//ATL Confidence...12Z Update...
Med confidence cigs. Otherwise, high confidence remaining
elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  30  55  36 /  20   0   0  30
Atlanta         60  31  55  40 /  10   0   0  40
Blairsville     53  22  51  32 /  10   0   0  30
Cartersville    57  26  55  39 /  10   0   0  40
Columbus        68  35  61  45 /  20   0   0  30
Gainesville     60  30  52  36 /  10   0   0  30
Macon           69  35  59  41 /  30   0   0  30
Rome            56  26  56  39 /  10   0   0  40
Peachtree City  62  28  57  39 /  10   0   0  40
Vidalia         75  42  61  45 / 100   0   0  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...None.

SHORT TERM...SEC
LONG TERM....07
AVIATION...NListemaa
Hazardous weather outlook, Feb 13, 10:57 AM EST, 1 hour 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1057 AM EST Thu Feb 13 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1057 AM EST Thu Feb 13 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Rainfall will continue to exit the area into the afternoon.
However, many area rivers will continue to rise in response to
recent rains.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Another storm system will bring more heavy rainfall along with
scattered thunderstorms to the area late Saturday into Sunday. There
is a risk for severe storms with this system, and river flooding may
also linger through the weekend into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely not needed tonight.

In the hours before

Local storm report, Feb 13, 8:39 AM EST, 4 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
839 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Flash Flood      3 NE Dawnville          34.85N 84.85W
02/13/2025                   Whitfield          GA   Emergency Mngr

            2300 block of Lower Kings Bridge Rd closed
            due to flooding.

&&

LNM
Local storm report, Feb 13, 8:40 AM EST, 4 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
840 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     Flash Flood      3 E Dalton              34.76N 84.92W
02/13/2025                   Whitfield          GA   Emergency Mngr

            Intersection of Old Grade Rd and Crook Dr
            closed due to flooding.

&&

LNM
Local storm report, Feb 13, 8:42 AM EST, 4 hours before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
842 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     Flash Flood      3 E Dalton              34.76N 84.92W
02/13/2025                   Whitfield          GA   Emergency Mngr

            Portions of Jeff Dr closed due to flooding.

&&

LNM
Local storm report, Feb 13, 8:45 AM EST, 3 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
845 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 AM     Flash Flood      1 E Lithia Springs      33.79N 84.64W
02/13/2025                   Douglas            GA   Emergency Mngr

            Mount Vernon Rd at Woodrow Wilson Park
            closed due to flooding.

&&

LNM
Local storm report, Feb 13, 10:22 AM EST, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1022 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 AM     Flash Flood      1 SSW Cedartown         34.00N 85.27W
02/13/2025                   Polk               GA   Emergency Mngr

            Portion of Johnson Lake Rd closed due to
            washout. Vehicle abandoned in floodwaters.

&&

LNM
Local storm report, Feb 13, 10:27 AM EST, 2 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1027 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 AM     Flash Flood      3 W Douglasville        33.76N 84.79W
02/13/2025                   Douglas            GA   Emergency Mngr

            Corrects previous flash flood report from 3
            W Douglasville. The shoulder of a portion of
            Cedar Mountain Rd was washed out, no damage
            to roadway per DOT.

&&

LNM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 8:27 PM ESTRiver Flood WarningFFCDeKalb, Rockdale37 hr
Feb 12, 8:29 PM ESTRiver Flood WarningFFCNewton, Rockdale49 hr
Feb 12, 9:18 PM ESTRiver Flood WarningFFCWhitfield68 hr
Feb 12, 9:21 PM ESTSpecial Weather StatementFFCBartow, Haralson, Polk39 min
Feb 12, 9:52 PM ESTFlash Flood WarningFFCBartow, Floyd, Haralson, Paulding, Polk6 hr
Feb 12, 11:16 PM ESTFlash Flood Warning Considerable damage threatFFCBartow, Haralson, Paulding, Polk6 hr
Feb 12, 11:51 PM ESTRiver Flood WarningFFCPolk12 hr
Feb 13, 12:04 AM ESTSpecial Weather StatementFFCCoweta, Fayette41 min
Feb 13, 12:32 AM ESTSpecial Weather StatementFFCClayton, Henry, Rockdale43 min
Feb 13, 1:56 AM ESTSpecial Weather StatementFFCHarris, Meriwether49 min
Feb 13, 2:04 AM ESTRiver Flood WarningFFCCherokee21 days
Feb 13, 2:10 AM ESTRiver Flood WarningFFCCobb7 hr
Feb 13, 2:17 AM ESTRiver Flood WarningFFCGwinnett26 hr
Feb 13, 2:25 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding31 hr
Feb 13, 2:27 AM ESTRiver Flood WarningFFCDeKalb7 hr
Feb 13, 2:27 AM ESTRiver Flood WarningFFCDawson, Forsyth18 hr
Feb 13, 2:31 AM ESTRiver Flood WarningFFCCarroll, Coweta, Heard41 hr
Feb 13, 2:32 AM ESTRiver Flood WarningFFCMurray, Whitfield38 hr
Feb 13, 2:36 AM ESTRiver Flood WarningFFCDeKalb, Fulton7 hr
Feb 13, 2:40 AM ESTRiver Flood WarningFFCCobb18 hr
Feb 13, 2:45 AM ESTSpecial Weather StatementFFCLamar, Monroe, Pike, Upson45 min
Feb 13, 2:54 AM ESTSpecial Weather StatementFFCBarrow, DeKalb, Fulton, Gwinnett, Jackson66 min
Feb 13, 3:07 AM ESTRiver Flood WarningFFCCherokee34 hr
Feb 13, 3:10 AM ESTRiver Flood WarningFFCGwinnett6 hr
Feb 13, 3:18 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Feb 13, 3:24 AM ESTRiver Flood WarningFFCForsyth6 hr
Feb 13, 3:30 AM ESTRiver Flood WarningFFCGwinnett, Walton10 hr
Feb 13, 3:32 AM ESTRiver Flood WarningFFCGwinnett9 hr
Feb 13, 3:36 AM ESTRiver Flood WarningFFCGwinnett6 hr
Feb 13, 3:38 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding27 hr
Feb 13, 3:43 AM ESTRiver Flood WarningFFCCherokee, Cobb6 hr
Feb 13, 3:46 AM ESTRiver Flood WarningFFCCherokee6 hr
Feb 13, 3:48 AM ESTRiver Flood WarningFFCPolk6 hr
Feb 13, 3:57 AM ESTSpecial Weather StatementFFCTaylor33 min
Feb 13, 4:10 AM ESTRiver Flood WarningFFCCobb, Fulton16 hr
Feb 13, 4:25 AM ESTRiver Flood WarningFFCDeKalb, Fulton5 hr
Feb 13, 4:41 AM ESTRiver Flood WarningFFCFulton, Gwinnett5 hr
Feb 13, 5:00 AM ESTRiver Flood WarningFFCCobb, Fulton14 hr
Feb 13, 5:02 AM ESTRiver Flood WarningFFCCobb, Fulton14 hr
Feb 13, 5:03 AM ESTRiver Flood WarningFFCHaralson21 days
Feb 13, 5:36 AM ESTRiver Flood WarningFFCCherokee13 hr
Feb 13, 5:55 AM ESTRiver Flood WarningFFCFulton7 hr
Feb 13, 6:01 AM ESTRiver Flood WarningFFCDawson7 hr
Feb 13, 6:20 AM ESTRiver Flood WarningFFCCobb3 hr
Feb 13, 6:26 AM ESTRiver Flood WarningFFCCoweta, Fayette5 hr
Feb 13, 6:44 AM ESTSpecial Weather StatementFFCTelfair, Wilcox46 min
Feb 13, 7:47 AM ESTRiver Flood WarningFFCCherokee3 hr
Feb 13, 8:05 AM ESTRiver Flood WarningFFCDawson, Forsyth5 hr
Feb 13, 8:08 AM ESTRiver Flood WarningFFCCatoosa13 hr
Feb 13, 8:10 AM ESTRiver Flood WarningFFCBarrow, Jackson36 hr
Feb 13, 9:42 AM ESTRiver Flood WarningFFCGreene, Oconee, Oglethorpe3 days
Feb 13, 9:44 AM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe21 hr
Feb 13, 9:48 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Feb 13, 10:09 AM ESTRiver Flood WarningFFCCobb, Paulding20 hr
Feb 13, 11:10 AM ESTRiver Flood WarningFFCNewton, Rockdale2 hr
Feb 13, 11:13 AM ESTRiver Flood WarningFFCFloyd, Polk7 hr
Feb 13, 11:23 AM ESTRiver Flood WarningFFCFloyd25 hr
Feb 13, 11:29 AM ESTRiver Flood WarningFFCFloyd31 hr
Feb 13, 12:35 PM ESTRiver Flood WarningFFCFayette, Spalding49 hr
Feb 13, 12:38 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding21 days
Feb 13, 1:15 PM ESTRiver Flood WarningFFCCherokee, Forsyth8 hr
Feb 13, 2:27 PM ESTRiver Flood WarningFFCFloyd7 hr
Feb 13, 2:33 PM ESTRiver Flood WarningFFCCatoosa29 hr

Nearby

River Flood Warnings in Georgia, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.